MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On august 3, 2024, senseonics was made aware of an incident where the user experienced a hyperglycemia event with no alert from the system.
 
Additional Manufacturer Narrative
The user reported a hyperglycemic event on 03 august 2024 around 09:00 pm.The user mentioned that the sg at the time was 213 mg/dl while the bg was not taken.A review of the dms data revealed that the sg value was 213 mg/dl at 08:59 pm and no bg value was entered.The user didn't receive high glucose alerts at the reported time as the sg value was trending up but never went above the high alert threshold set by the user.A review of the alert history revealed that the user received a high glucose alert 10 minutes later at 9:09 am pt when the user's sg was 232 mg/dl.While investigating the event, the customer care team found that the user didn't notice the alert because he had the do not disturb mode enabled on his mobile device.The user did not seek medical treatment and resolved the event by taking insulin.The user's hcp was not made aware of the incident.The user was advised to follow up with the hcp for further medical guidance.A review of the system around the event date was performed, and the sg and bg values were in good agreement.The user is currently using the system with up-to-date data.B4.Date of this report 01 november 2024.G3.Date received by the manufacturer? 27 october 2024.H3.Device evaluated by manufacturer? yes.H6.Type of investigation updated to 10.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20131162
Report Number3009862700-2024-00902
Device Sequence Number3226709
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/18/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number140528
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2024
Supplement Date Received by Manufacturer10/27/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexMale